# SDR 96UAL900635

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Part number: 561513BIL
- Condition: Burned
- Location: Cargo Pit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT OVERHEAD LIGHT SMOKING AND HAS A BURNED SMELL.  LIGHT IS 3RD FROM AFT WALL.  BURNED BALLAST REPLACED.
